# SDR SWIA2023052900007

- Difficulty date: May 27, 2023
- Submitted: June 29, 2023
- Operation: Air carrier
- Aircraft: N143SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000476
- Aircraft time: 21,160 hours, 11,920 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Part number: UNKNOWN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO HAS CORRODED SHEAR CLIP AT FR 74-75 STRG 28R-29R.     (C-CHECK RO 6/28/2023)    REMOVED AND REPLACED SHEAR CLIP AT FR 74-75 STRG 28R-29R, REF EMB175 SRM 51-40-08. NO WEIGHT AND BALANCE CHANGE REQUIRED. REPLACED WITH NEW PART
